# SDR HNAA2018041800084

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 42,327 hours, 38,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS SEVERAL SPOTS OF CORROSION BETWEEN FRAMES 65 AND 68.   REMOVE AND REPLACED THE CARGO DOOR SILL IAW SRM 51-40-02, AND EO1-53-18-0113.
